# SDR CALA9900158

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 CRACK IN J BEAM ABOVE LT WING NR 7 SPOILER ACTUATOR.  THE J BEAM WAS REMOVED IAW SRM 51-30-2. A NEW J BEAM WAS INSTALLED WITH NUT PLATE IAW SRM 51-30-2 AND 51-10-2.
